# SDR DALA2016111408787

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MAIN CABIN INTERCOSTAL UPPER FLANGE CRACKED STA 284 BL 0. MAINTENANCE REMOVED AND REPLACED MAIN CABIN INTERCOSTAL STATION 284 BL 0 IAW DWG 141A5400.
